| Model Number |
EGIAADAPT |
| Medical Device Problem Code |
Misfire (2532)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
11/04/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, when stapling the stomach and then small intestine on a laparoscopic gastroplasty, the stapler stopped and did not progress.A new reload was used but had the same issue.The whole device was changed but same problem occurred it stopped midway.It was reported that the staple line was incomplete proximally.A new manual stapler and reload was used to complete the case.There was no patient injury.
Additional Manufacturer Narrative
Evaluation summary: post market vigilance (pmv) led an evaluation of one device.No visual abnormalities were noted.A pmv representative reload was inserted onto the adapter with a pmv handle and battery.The green light signaling the attachment of the adapter illuminated indicating that the adapter was recognized.The reload cycled properly and was applied to test media where it was able to apply the staple line and transect the media without difficulty.Records from each manufacturing lot are thoroughly reviewed to ensure that products are released meeting all quality release specifications at the time of manufacture.The investigation concluded there were no abnormalities that would have caused or contributed to the reported condition.If information is provided in the future, a supplemental report will be issued.